Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, and thank you for coming here with your question.
For how long have you had the sore throat?
Did your doctor do a throat culture? Did it come back positive for strep throat?
For how long did you take the penicillin? Are you still taking it?
Penicillin (antibiotics in general) can cause gastric distress.
Has your headache been getting worse as your throat hurts more?
Do you have fever?
I see that you are offline.
I'll answer preliminarily - but won't really be able to stand by what I say without the above answers.
If you've been taking penicillin for a few days and your throat started getting better but has worsened again, then you need to go see the doctor again. It is possible that some of the bacteria in your throat is resistant to the penicillin.
For your stomach discomfort you can eat probiotics - or yogurt with live cultures.
At this point I think your headache is most likely related to fever from whatever is going on in your throat. Once you are well hydrated and your infection starts improving, the headache should start improving as well.
I am going to change this to a q&a type question and check back later if you have answered. If I do not do this then you will be prompted to pay more to continue this conversation.
I have had this about 9 days doctor did not take samples from mouth I am still on penicillin the throat does not hurt my head does
Sorry I do not have fever . How long does it take to get better I am five days into my medicene the headache has just come back all off a sudden
I am taking probiotic tablets but not much fluid